RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1950, Volume 5, Issue 5(39), Pages 173–176 (Mi umn8482)  

This article is cited in 1 scientific paper (total in 2 paper)

Scientific notes and problems

An elementary proof of Jordan's theorem

A. F. Filippov


Full text: PDF file (476 kB)

Bibliographic databases:


Citation: A. F. Filippov, “An elementary proof of Jordan's theorem”, Uspekhi Mat. Nauk, 5:5(39) (1950), 173–176

Citation in format AMSBIB
\Bibitem{Fil50}
\by A.~F.~Filippov
\paper An elementary proof of Jordan's theorem
\jour Uspekhi Mat. Nauk
\yr 1950
\vol 5
\issue 5(39)
\pages 173--176
\mathnet{http://mi.mathnet.ru/umn8482}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=39997}
\zmath{https://zbmath.org/?q=an:0038.10804}


Linking options:
  • http://mi.mathnet.ru/eng/umn8482
  • http://mi.mathnet.ru/eng/umn/v5/i5/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Chernavskii, “Teorema Zhordana”, Matem. prosv., ser. 3, 3, MTsNMO, M., 1999, 142–157  mathnet
    2. V. M. Bukhshtaber, N. Yu. Erokhovets, “Konstruktsii semeistv trekhmernykh mnogogrannikov, kharakteristicheskie fragmenty fullerenov i mnogogranniki Pogorelova”, Izv. RAN. Ser. matem., 81:5 (2017), 15–91  mathnet  crossref  mathscinet  elib
  • Успехи математических наук
    Number of views:
    This page:5010
    Full text:2894
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017